Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 133-139
http://dx.doi.org/10.1155/S0161171282000131

Relativistic segnificance of curvature tensors

Department of Mathematics, University of Nairobi, Kenya

Received 6 February 1979; Revised 7 November 1979

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. P. Pokhariyal, “Relativistic segnificance of curvature tensors,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 133-139, 1982. https://doi.org/10.1155/S0161171282000131.